# SDR 02FDEA00268

- Difficulty date: April 17, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 1,412 hours, 15 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CR SMELLED HOT INSULATION ODOR.  DISCOVERED POPPED C/B FOR OVERHEAD SWITCH PANEL.  MX FOUND OVERHEAD LIGHT RHEOSTAT TRANSFORMER TO BE PRIMARY CAUSE OF ODOR.
